# SDR 95UAL900215

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9069U
- Make and model: Boeing 737222
- Aircraft serial: 19950
- Engine: Pwa JT8D7B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65503276
- Condition: Inop
- Location: Nr 7 Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EXECUTED MISSED APPROACH AT ORD, TRAILING EDGE FLAPS DID NOT EXTEND BEYOND 5 DEGREES.  REPLACED NR 7 TRAILING EDGE FLAP TRANSMISSION, CHECKS OK.
